# SDR 99ZZZX1951

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2025G
- Make and model: Bell 206L-1
- Aircraft serial: 45690
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206040535105
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,491 hours
- Component: 20604004105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST REMOVED FOR OVERHAUL.  FOUND UPPER SPLINES CORRODED AND WORN BEYOND LIMITS.  RETIREMENT LIFE 5,000 HOURS.
